# SDR FDEA201103150977

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37501
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REWORK OF SNRM N00016 PREVIOUSLY INSTALLED EXTERNAL DOUBLER REPAIR AT STA 1710-  1718 BETWEEN S-14L TO S-16L   REMOVED AND REPLACED REPAIR STA 1710-1718 BETWEEN S-14L TO S-16L IAW SRM 53-00-01 FIG 201 REPAIR 15.  CLASSIFIED MAJOR REPAIR
